I had the third treatment of my current course of chemotherapy on Monday. Following the nausea I experienced previously my oncologist altered my medication and this seems to have had a positive effect, especially on Thursday and Friday when in the previous cycles I was feeling the most off colour. The only downside with the altered medication seems to be insomnia which is possibly caused by the extra steroids that I am taking; I slept better last night though so hopefully that problem won’t persist.
In addition to the changes to my medication, Katie and I
have also been very careful this time around to make sure that I’ve been
staying very well hydrated to help flush the chemotherapy drugs from my body
and we’ve also split up our main meal of the day into two separate courses so
that I am not eating too much in one sitting. It’s impossible to tell whether
this has helped but we’ll be sticking with this approach in future just in
I’m now halfway through the six cycles of Doxorubicin. I
have a CT scan on Tuesday that I will get the results from on April 19th, that
will tell us if the chemotherapy is blocking the cancer from growing or, better
still, actually shrinking the tumours.